Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    0
  • views
    826

10 Month and after Accutane

surfdude_socal

429 views

10 months now, things are still looking good. having a small breakout right now but I am not worried.  No negative side effects from accutane to report. Life is good. Dealing with some other health related things, but nothing major.  Skating a bunch more these days, have a new girl in my life, and conducting research at a top ranked university. never thought I would be here when acne controlled my life. keep it up y'all. I post on this site to try and give people the hope/inspiration they need during this phase in life. I sure needed it last year
------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------

Its been about 5 months, everything is still clear!
no weird side effects
feel like myself, no hair loss, no mood /personality change
Keep it up to whoever is on the accutane course right now,  it will get better

been a while since I have been on here, but wanted to post to keep peoples spirits high!

goodluck! and keep a smile on your face 

-------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------
2 and half months

Its crazy how far I have come over a year. Last thanksgiving I was so bummed and sad seeing my family because my acne had gotten so bad. 

this year I was so stoked to not worry about my acne. My skin is still almost 100% clear and haven't had to worry about my acne at all.

Accutane has improved my life so much.  dont regret the decision to take it at all
-------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------
Wow its been month and half since I finished accutane

Almost all side effects  have dissapeared!  And acne has not returned at all!

Stick with it!  I will try and keep you all updated 

-It gets easier from here everyone, just remember



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×